Discussions By Condition: Medical Stories

newlywed and helpless

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • April 29, 2007
  • 04:42 AM

I was married last June. I was a virgin. Since my first sexual incounter with my new husband I have had extreme ithching in my vaginal area. I have seen many Ob/Gyn's and even a dermatologist for this problem. I have been placed on many Antibiotics, steroid creams, and other medication which have helped some, but not enough that it ever went away. I have even had Dr.'s tell me that they thought it was in my head. Help!! I'm a newly wed and I can't even sex with my spouse and enjoy my marriage.

Reply Flag this Discussion

2 Replies:

  • I'm really sorry to hear of your plight. I too had this problem when I was 18 yrs. old. ( now turning 50. Yikes!) I could not stop with the yeast infections and terrible itching all the time! no matter what it did just like you have done. My doctor told me that my husbands chemistry and I didn't "mix" and that we together made me itch like i was going to scratch my skin off! this sounded stupid to me but nothing helped. he was also not circumsized maybe this does not pertain to you, but it might also be a reason. this was probably my biggest problem, but i could not have sex with that man no matter what. so! the only thing that helped was for me to leave him. I am not suggesting that you go to such drastic measures, but, you can try condoms, being extra clean (but don't dry your skin out.) Use vitamin A&D ointment. not a cream. it will help the itch on clean skin better than vagasil or lanacane. It will also keep your skin lubracated without any extra fragrance or alcohol (ouch) helps with the itching.shower ( and douching sometimes not always) after sex. you might be passing an infection back and forth to each other. If you go to a doctor again have him treat both of you, that might stop it. Also urinate after sex to rid the body of any bacteria that may have backed up in your bladder.
    Anonymous 42,789 Replies Flag this Response
  • Okay, first of all you need to GET RID OF YOUR DOCTORs! Anyone who says vaginal itching is "all in your head" is a complete idiot in my opinion:mad: Second of all, your vaginal flora is completely out of whack due to the antibiotic use and (I assume) antifungal meds you have taken. Steroid creams?! That is crazy! Please try the following and see if it helps: Get yourself a good quality probiotic capsule with several strains of beneficial bacteria (l. rhamnosus and reuteri are both especially good). Along with this get some unsweetened plain yogurt. At night, break open 1-2 capsules of the probiotic into about a tablespoon of the yogurt and mix - insert this INTO your vagina at night. Do this nightly for at least 1-2 weeks and see if your symptoms improve. It may be a bit messy, but it works wonders and is incredibly soothing! You need to be patient with this, but most women who try this treatment notice immediate results. If you do, please still continue for at least 1-2weeks. What birth control are you using?Do you have any urinary frequency and urgency?Do you have any diarrhea or loose stools? I would NOT use A+D ointment and I would NOT douche, as this can further disrupt your flora. I would only wear cotton underwear and no thongs. Concerning the other post about not "mixing" with your husband - it is possible that you have an allergy to your husband, and his sperm. Don't laugh, this can happen and is a cause of infertility. A certified NAET practitioner can determine if this is true, and can correct this so you no longer have an allergic reaction. Visit www.naet.com for more info. Best wishesDOM
    acuann 3,080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?